Possible Estrogen Crash? No Feeling From 200mg Injection Anymore?

Thread starter #1
I will try to keep things short...
About 6-7weeks ago I was reviewing my labs with my doc. Labs were taken day of weekly shot of 200mg before injection. .25 arimidex 2-3x per week.
Total T - 1048 ng/dl (264-916)
Free T - 23.8 pg/ml (9.5-25.5)
DHEA 228 ug/dl (138-475)
LH <0.2 mIU/ml (1.7-8.6)
Estradiol Sensitive 18.3 pg/ml (8-35)
SHBG 29 nmol/l (16-55)

Since my total was high the day of my injection, we lowered my dose to 120mg test cyp. per week and lowered arimidex to .25 1-2x per week. I would feel good the first 3 days after injection then below average.
During the second week of this protocol my old symptoms were coming back. I accidentally took .5 arimidex the day of my 120mg injection and then donated a pint of blood two days later.
Since then i have basically crashed and have had no libido, no morning wood, dry skin, anxiety, depression, dry lips so I know my e2 was way down. I assume the combo of lowered dose of test, accidental double dose of arimidex and donating blood all in the same week caused this crash.

So now its been week two or three of dosing 200mg once a week with no arimidex at all. It feels like nothing is happening with this dose which is odd, very odd. A 200mg injection always ALWAYS made me feel the spike within 10-24 hours. That "all the symptoms are gone and feel like super man feeling" always came with a 200mg injection. And now, nothing. No high e2 symptoms (I have experienced those so I know when my body is high, bloating, night sweats, etc.)

I assume my e2 crashed and thats why i dont feel the 200mg injection at all.

What should I do to bring things back to normal?
Any thoughts on what I should look out for or test for?
Its been a couple of weeks with nothing, how much longer should I expect this to take to normalize?

This is my first post, and its an odd subject, I hope this community can help!

Paulyhotsauce
 
#3
stay the course with your 200mg once weekly shot and no arimidex. your body is readjusting you will get back to homeostasis.
 
#4
With estradiol levels at 18.3 I wonder if you even need an AI. Personal I don't think your testosterone levels were too high. I would split the dose of T and inject every 3 1/2 days.
If you're going to continue using an AI I would just lower your AI dose.
 
Thread starter #5
I took some iron and b12 multi vitamins to help my hemocrit production and iron levels. Started feeling better.
Im sticking with 200mg per week TEST with .25mg arimidex 24hours after injection.
I ordered full labs from discountlabs and will test on Monday or Tuesday. I will post results as soon as I can.
 
Thread starter #7
Vince:
Those levels were when i took .25mg 2-3x per week because i had just started my AI and was lowering my estrogen. Now its just .25mg once a week.
 
#8
You are right so I ordered full labs from discount, should be testing next week and results 5-7 days after that.
That is great news.
If you ordered the sensitive E2 test it takes 10-14 days to get results. Just though you should know so you won't freak when a week passes and you have no blood test on file yet.
 
#9
yes man it's possible
when I crashed my e2 really hard I don't respond the same way to testosterone.. Now I feel hypogonadal no matter the T levels. e2 is important for testosterone to work properly.. I stopped getting the well being feeling from testosterone after my crash and things just aren't the same :(
 
#10
yes man it's possible
when I crashed my e2 really hard I don't respond the same way to testosterone.. Now I feel hypogonadal no matter the T levels. e2 is important for testosterone to work properly.. I stopped getting the well being feeling from testosterone after my crash and things just aren't the same :(
psychosomatic. anxiety can cause any symptom in the human body.
 
#11
Crashed E2 (if that is what happened) is definitely not psychosomatic. It leaves one feeling awful and not feeling any benefits from testosterone. Some guys can take weeks or months to get back to normal E2 levels while some guys recover more quickly one they stop the AI.
 
#13
Crashed E2 (if that is what happened) is definitely not psychosomatic. It leaves one feeling awful and not feeling any benefits from testosterone. Some guys can take weeks or months to get back to normal E2 levels while some guys recover more quickly one they stop the AI.
i 100% agree, but it is a temporary thing. this person thinks they have ****ed themselves for life.
 
Top